2019 Volume 2019 Pages 56-63
In this paper, we study Nash tracking problems for linear continuous-time Markovian jump systems over finite time intervals. We introduce double coupled differential equatuons (CDREs) to give solutions of the tracking problems with multi-players. Corresponding to the double coupled properties of the CDREs, the forms of preview compensator dynamics are double coupled. In this paper, we focus on the derivation of the necessary conditions for the solvability of the tracking problems by variational approach.